MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; LARGE HEM-O-LOK CLIP APPLIER

INTUITIVE SURGICAL, INC EndoWrist; LARGE HEM-O-LOK CLIP APPLIER
Model Number 470230-12
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, 8mm large hem-o-lok clip applier instrument works stiffly and not properly.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the site to obtain additional information, however, no further details could be provided regarding the reported event.
 
Additional Manufacturer Narrative
The large hem-o-lok clip applier instrument involved in this complaint has not been received and/or tested by failure analysis as of the date of this report.A return material authorization (rma) was issued to evaluate the isi device.If the product is received and evaluated, a supplemental mdr will be submitted.

Brand Name
EndoWrist
Common Device Name
LARGE HEM-O-LOK CLIP APPLIER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50215677
Report Number2955842-2026-35414
Device Sequence Number6098630
Product Code NAY
UDI-Device Identifier00886874112380
UDI-Public(01)00886874112380(11)240125(10)K12240125
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470230-12
Device Catalogue Number470230
Device Lot NumberK12240125 0061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown